# SDR SWIA202056333

- Difficulty date: December 18, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP AT FS 559.00 HAS MULTIPLE SPOTS OF CORROSION FROM LBL 27 TO LBL 45 (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED FLOOR SUPPORT STRAP AT FS 559.00 IAW CRJ 200 SRM 51-42-06 AND 51-42-10.  PRESSURE CHECK GOOD IAW CRJ 200 AMM 21-32-00-863-801.
